Levaquin side effects!?
Long story short, I had pneumonia in April and was given Z-pack. It partially went away then a few days ago I was diagnosed with pneumonia in my other lung along with some left in the first lung. I was prescribed Levaquin.
I took the first dose and shortly after felt dizzy and “out of it” which I felt was ok due to it saying those are normal side effects. The same night I felt and heard a pop in my left shoulder. The next morning I had extreme stiffness in almost all of my joints and it hurt to move. So I stopped taking levaquin and they switched me to a new med that I had before and react fine to. However, the pain and stiffness continued to increase and I was scared to move around thinking I’ll snap or break something. Today the joint pain is slightly better but still there especially in my left ankle. A big side effect from levaquin is tendonitis and tendon rupturing. I am pretty sure I now have tendonitis as my husband has had it before, I described the pains, and he said that’s it. Two of my friends have taken this med and have had the same side effects. They said it went away after a few days. But I’ve read reviews of other people saying this medicine has caused them a lifetime of pain, surgeries and therapy.
Has anyone taken this before and what was the outcome?? Is there anything I can do to make the pain go away for good and the risk of tendon rupturing or tearing my akilles tendon go away for good? Should I stay rested or move around (can’t move too much still have pneumonia)?
I am a 26 female non-smoker otherwise healthy. I can’t believe this medicine is still on the shelves!!! There have been reports of these tendon/joints side effects since the 80s!! It is a larger percentage then reported because so many people think it is ok and don’t report it!
Team Leader answers:
My wife had a similar reaction to levaquin back in November. All her joints became extremely stiff and sore and she could barely move. It took a few months to fully recover, but her joints are fine now. She took 2 complete courses of levaquin (once in October, again in November); since you only took it for 2 days it sounds like, you should be fine.
Powered by Yahoo! Answers